# SDR HNAA2025022100091

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,770 hours, 42,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 28135
- Condition: Inoperative
- Location: Zone 200
- Part time: 9,659 hours, 10,774 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AND RH EXTERNAL OVERWING EMERGENCY LIGHTS INOP.  FOUND BONDING WIRE CAUSING SHORT CIRCUIT. REROUTED BONDING WIRE AND RAR #400 EMERGENCY CHRGER ASSY
